3 doctors weighed in:

What are symptoms of a real drug allergy?

3 doctors weighed in
Dr. James Fox
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Rash and anaphylaxis

The most common allergic reaction to a drug is a rash.
In severe cases this is accompanied by breathing trouble and could even be life-threatening anaphylaxis. Stomach upset is a common side effect and is not likely to be a true allergy. However, it is still important to let your doctor know this.

In brief: Rash and anaphylaxis

The most common allergic reaction to a drug is a rash.
In severe cases this is accompanied by breathing trouble and could even be life-threatening anaphylaxis. Stomach upset is a common side effect and is not likely to be a true allergy. However, it is still important to let your doctor know this.
Dr. James Fox
Dr. James Fox
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
108,000 doctors available
Read more answers from doctors